Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 7, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 21, 2007, 10:03 AM CDT for Dallas County, Polk County, Iowa. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2007, 10:03 AM CDT (15:03 UTC)
- Expired
- Mar 21, 2007, 11:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Dallas County, IA, Polk County, IA
The radar
The Des Moines radar (KDMX), 6 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 10:16 AM CDT | HAIL 1 | Granger, IA | |
| Mar 21, 10:35 AM CDT | HAIL 0.75 | 4 N Polk City, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 3.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 316 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 211502
SVRDMX
IAC049-153-211600-
/O.NEW.KDMX.SV.W.0007.070321T1503Z-070321T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1003 AM CDT WED MAR 21 2007
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DALLAS COUNTY IN CENTRAL IOWA...
NORTHERN POLK COUNTY IN CENTRAL IOWA...
* UNTIL 1100 AM CDT
* AT 1002 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTHEAST OF DALLAS CENTER...OR 18 MILES
NORTHWEST OF DES MOINES...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
POLK CITY AND 6 MILES NORTH OF JOHNSTON BY 1015 AM CDT...
ANKENY BY 1020 AM CDT...
THE TOWNS OF GRANGER...ALLEMAN AND ELKHART ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
LAT...LON 4180 9399 4166 9398 4170 9336 4186 9335
4186 9381
$$
JUNGBLUTH3 follow-up statements
000
WWUS53 KDMX 211519
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1018 AM CDT WED MAR 21 2007
IAC049-153-211600-
/O.CON.KDMX.SV.W.0007.000000T0000Z-070321T1600Z/
POLK IA-DALLAS IA-
1018 AM CDT WED MAR 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DALLAS AND NORTHERN POLK COUNTIES UNTIL 1100 AM CDT...
AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES WEST OF POLK CITY...OR 16 MILES
NORTHWEST OF DES MOINES...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
POLK CITY BY 1025 AM CDT...
6 MILES NORTH OF ANKENY BY 1035 AM CDT...
THE TOWNS OF GRANGER...ALLEMAN AND ELKHART ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY AWAY FROM WINDOWS.
AT 1016 AM...MEDIA SPOTTERS REPORTED HAIL TO QUARTER SIZE IN GRANGER.
LAT...LON 4180 9399 4166 9398 4170 9336 4186 9335
4186 9381
$$
JUNGBLUTH000 WWUS53 KDMX 211548 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1047 AM CDT WED MAR 21 2007 IAC049-211557- /O.CAN.KDMX.SV.W.0007.000000T0000Z-070321T1600Z/ DALLAS IA- 1047 AM CDT WED MAR 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR DALLAS COUNTY HAS BEEN CANCELLED... AT 1044 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 4186 9366 4178 9359 4170 9336 4186 9335 $$ IAC153-211600- /O.CON.KDMX.SV.W.0007.000000T0000Z-070321T1600Z/ POLK IA- 1047 AM CDT WED MAR 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN POLK COUNTY UNTIL 1100 AM CDT... AT 1044 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF HUXLEY...OR 19 MILES NORTH OF DES MOINES...MOVING EAST AT 35 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN POLK COUNTY...INCLUDING THE TOWN OF ELKHART. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY AWAY FROM WINDOWS. AT 1035 AM...PENNY SIZE HAIL WAS REPORTED 4 MILES NORTH OF POLK CITY WITH THIS STORM. LAT...LON 4186 9366 4178 9359 4170 9336 4186 9335 $$ JUNGBLUTH
000 WWUS53 KDMX 211600 RRA SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1100 AM CDT WED MAR 21 2007 IAC153-211610- /O.EXP.KDMX.SV.W.0007.000000T0000Z-070321T1600Z/ POLK IA- 1100 AM CDT WED MAR 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POLK COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 1058 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4186 9366 4178 9359 4170 9336 4186 9335 $$ JUNGBLUTH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 4:24 AM CDT, 5 hours 39 minutes earlier.
Area forecast discussion, Mar 21, 4:24 AM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 424 AM CDT WED MAR 21 2007 .DISCUSSION... SFC WARM FRONT NOW JUST SOUTH OF IOWA...PUSHING NORTH INTO SOUTHERN NEBRASKA AND NORTHERN MISSOURI. BAND OF THUNDERSTORMS NOW MOVING NORTHEAST ACROSS CENTRAL IOWA ROOTED NEAR 850 MB AND RIDING ALONG THE INSTABILITY AXIS CREATED BY STRONG THETA-E ADVECTION COUPLED WITH A MID LEVEL SHORT WAVE. THE BACK EDGE OF THIS ACTIVITY HAS BE MOVING AT A CONSTANT CLIP AND WILL BE EXITING THE NORTHEAST PORTION OF THE FORECAST AREA AROUND 12Z. AREAS OF FOG HAS SOCKED IN BEHIND THE PRECIPITATION HOWEVER MOST LOCATIONS ARE REMAINING ABOVE 1SM VISIBILITY. FOR TODAY...EXPECT A LULL IN THE ACTION AS THE MORNING CONVECTION PASSES TO THE NORTHEAST AS A CAPPING INVERSION AROUND 750 MB SPREADS ACROSS THE AREA. CAN NOT RULE OUT A FEW INSTABILITY SHOWERS OR AN ISOLATED THUNDERSTORM BUT MOST AREAS WILL REMAIN DRY. ALONG WITH THE DEVELOPING CAP...STRATUS WILL BE PROBLEMATIC. STRATUS HAS DEVELOPED WELL INTO THE WARM SECTION THIS MORNING THOUGH THERE IS A RIBBON OF PARTLY CLOUDY SKIES OVER ERN KS AND WRN MO ATTM...EXPECT MOST LOCATIONS TO BE MOSTLY CLOUDY TODAY. PORTIONS OF THE SOUTHEAST MAY SEE SOME SUN DURING THE PERIOD BUT A LACK OF A TRIGGER THIS AFTERNOON ACROSS THE SOUTHEAST WILL LIMIT AREAL COVERAGE OF ANYTHING THAT IS ABLE TO DEVELOP. THE BIGGER SHOW ARRIVES AFTER 00Z THIS EVENING AS THE COLD FRONT ARRIVES ACROSS THE EAST. THUNDERSTORMS ARE EXPECTED TO DEVELOP RAPIDLY ALONG THIS BOUNDARY AS STRONG LOW LEVEL WARM ADVECTION AHEAD OF THE BOUNDARY AND MID COOLING OVERCOME THE CONVECTIVE INHIBITION. THUNDERSTORMS ARE EXPECTED TO BECOME WIDESPREAD EVEN IF STRATUS HOLDS ALL DAY GIVEN THE AMOUNT OF MID LEVEL AND UPPER LEVEL FORCING THOUGH MAY BE DELAYED SOMEWHAT. A FEW SEVERE STORMS REMAIN POSSIBLE WITH LARGE HAIL BEING THE INITIAL THREAT THOUGH GIVEN THE UNIDIRECTIONAL FLOW AND DESCENT LOW LEVEL LAPSE RATES OVERNIGHT. AN ISOLATED TORNADO CAN NOT BE RULED OUT EARLY THIS EVENING ESPECIALLY OVER THE SOUTHWEST IF THE STRATUS BREAKS AND SURFACE TEMPERATURES CAN JUMP INTO THE 70S. A FEW AREAS OF HEAVY RAIN ARE STILL POSSIBLE BUT NOT QUITE AS GOOD AS PREVIOUS NIGHTS. PRECIPITABLE WATERS OF 250-300% ABOVE NORMAL ARE STILL ON TAP BUT STORM MOTION APPEARS TO BE MORE PERPENDICULAR TO THE FRONT THAN PREVIOUSLY EXPECTED AND SHOULD LIMIT TRAINING. THUNDERSTORM CHANCES WILL REMAIN ACROSS THE SOUTH INTO FRIDAY AS THE FRONT STALLS OVER NORTHERN MISSOURI. THIS WEEKEND STILL LOOKS INTERESTING AND AS ALLUDED TO LAST NIGHT...TONIGHT MAY VERY WELL BE A TUNE UP FOR THE WEEKEND. UPPER LOW KICKING OUT OF THE SOUTHWESTERN US IS EXPECTED TO ARRIVE ON SUNDAY WITH ELEVATED CONVECTION ARRIVING LATE SATURDAY WITH POSSIBLY SOMETHING BIGGER IN STORE FOR SUNDAY. STAY TUNED && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && DONAVON
Hazardous weather outlook, Mar 21, 5:39 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 539 AM CDT WED MAR 21 2007 IAZ004-005-024-035-221045- EMMET-KOSSUTH-HUMBOLDT-WEBSTER- 539 AM CDT WED MAR 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SMALL PORTIONS OF NORTHERN IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY THEN BECOME MORE WIDESPREAD THIS EVENING. A FEW SEVERE STORMS ARE POSSIBLE THIS EVENING WITH QUARTER SIZED HAIL AND 60 MPH WINDS. MINOR RIVER FLOODING...PRIMARILY PRODUCED BY SNOW MELT...WILL CONTINUE ALONG SECTIONS OF THE DES MOINES RIVER AS WELL AS A FEW OF ITS TRIBUTARIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ALTHOUGH MANY RIVERS WILL CONTINUE TO SEE GRADUAL FALLS EARLY THIS WEEK...A FEW LOCATIONS MAY STILL REMAIN ABOVE FLOOD STAGE. FOR DETAILS REGARDING PARTICULAR SITES OR WARNINGS AND ADVISORIES...PLEASE VISIT THE RIVERS AND HYDROLOGY SECTION OF OUR WEB PAGE AT WEATHER.GOV/DESMOINES. ADDITIONAL THUNDERSTORMS ARE EXPECTED BY LATE SATURDAY AND SUNDAY THEN AGAIN TUESDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE THIS WEEKEND WITH A CHANCE OF SEVERE STORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING BETWEEN 6 PM AND MIDNIGHT THEN AGAIN ON SUNDAY. IAZ006-007-015>017-023-025>028-033-034-036>039-044>050-057>062- 070>075-081>086-092>097-221045- WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS-WRIGHT- FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-HAMILTON-HARDIN-GRUNDY- BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 539 AM CDT WED MAR 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. AN ISOLATED SEVERE STORM WITH NICKEL SIZED HAIL IS POSSIBLE. THERE IS A SLIGHT RISK FOR SEVERE WEATHER TONIGHT AS THUNDERSTORMS BECOME MORE WIDESPREAD ALONG AN APPROACHING COLD FRONT. QUARTER SIZED HAIL AND 65 MPH WINDS ARE THE PRIMARY THREATS. AN ISOLATED TORNADO IS POSSIBLE WEST OF INTERSTATE 35 EARLY THIS EVENING THOUGH THE THREAT IS CONDITIONAL ON THE APPEARANCE OF THE SUN THIS AFTERNOON. HEAVY RAINFALL UP TO AN INCH IS POSSIBLE AS WELL THOUGH NO SIGNIFICANT RISES ON LOCAL STREAMS ARE EXPECTED WITH THIS PRECIPITATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED BY LATE SATURDAY AND SUNDAY THEN AGAIN TUESDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE THIS WEEKEND WITH A CHANCE OF SEVERE STORMS ON SUNDAY. NUMEROUS ROUNDS OF THUNDERSTORMS DURING THE PERIOD MAY AFFECT LOCAL STREAMS THAT ARE ALREADY RUNNING NEAR BANK FULL DUE TO RECENT SNOW MELT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT BETWEEN 6 PM AND 3 AM THEN AGAIN ON SUNDAY. DONAVON
In the hours before
Local storm report, Mar 21, 9:16 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
916 AM CDT WED MAR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM HAIL URBANDALE 41.64N 93.74W
03/21/2007 E0.75 INCH POLK IA AMATEUR RADIO
&&
FILLBACHLocal storm report, Mar 21, 9:19 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
919 AM CDT WED MAR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM HAIL URBANDALE 41.64N 93.74W
03/21/2007 E0.88 INCH POLK IA NWS EMPLOYEE
&&
FILLBACHLocal storm report, Mar 21, 9:26 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
926 AM CDT WED MAR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL WEST DES MOINES 41.57N 93.75W
03/21/2007 E0.88 INCH POLK IA TRAINED SPOTTER
NUMEROUS NICKEL HAIL AT HAMPTON INN
&&
MBLocal storm report, Mar 21, 9:29 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
929 AM CDT WED MAR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM HAIL 1 NW JOHNSTON 41.70N 93.72W
03/21/2007 E1.00 INCH POLK IA COUNTY OFFICIAL
&&
FILLBACHLocal storm report, Mar 21, 9:31 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
931 AM CDT WED MAR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM HAIL JOHNSTON 41.69N 93.70W
03/21/2007 E0.88 INCH POLK IA TRAINED SPOTTER
NICKEL TO HAIL
&&
MBLocal storm report, Mar 21, 9:31 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
931 AM CDT WED MAR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM HAIL JOHNSTON 41.69N 93.70W
03/21/2007 E0.88 INCH POLK IA TRAINED SPOTTER
NICKEL TO PENNY HAIL
&&
MBThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 7:11 AM CDT | Severe Thunderstorm Warning | DMX | Cass | 23 min |
| Mar 21, 8:34 AM CDT | Severe Thunderstorm Warning | DMX | Madison | 29 min |
| Mar 21, 8:48 AM CDT | Severe Thunderstorm Warning | DMX | Dallas | 42 min |
| Mar 21, 9:06 AM CDT | Severe Thunderstorm Warning | DMX | Polk | 54 min |
| Mar 21, 9:58 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 47 min |
| Mar 21, 10:44 AM CDT | Severe Thunderstorm Warning | DMX | Story | 46 min |
| Mar 21, 11:46 AM CDT | Severe Thunderstorm Warning | DMX | Marshall | 29 min |
| Mar 21, 11:54 AM CDT | Severe Thunderstorm Warning | DMX | Wapello | 36 min |
| Mar 21, 6:00 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 60 min |
| Mar 21, 6:27 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth | 63 min |
| Mar 21, 6:47 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 27 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.